# SDR 2007UALA00204

- Difficulty date: January 26, 2007
- Submitted: January 30, 2007
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- Aircraft time: 44,067 hours, 15,927 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT TEST FOUND MESSAGE UNIT EMER L.   REPLACED BATTERY PACK AT DOOR 1L. OPS CHECKED GOOD.
